# SDR 9WGA202002180192

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 74,486 hours, 14,924 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, INSPECTION OF BOEING TASK CARD 71-101-05-02, PERFORMING AFT ENG., GVI FOUND SEVERAL LOOSE AND POPPED RIVETS INSIDE ENG INLET (6 O CLOCK POSITION), CORROSION ISSUES BEING WORKED.
